34 yrs old, on HRT under Dr supervision for the past 4 years. My HRTis as follows:
175 mg (0.875 ML) of testo cyp IM every 5 days
250 units (.25 ML)of HCG (Novarel) subc day before, and day of test injection
1/4 tablet (.25mg) of Armidex every 2 days
Started developing slight tenderness/lump/puffiness, mostly on left nipple about 3 weeks ago, or 2 weeks after I started a bunch of new supps. Right only shows slight puffiness, no lump or tenderness. I bumped up my armidex to .5 mg daily for several days and now am at .5 every other day. Gyno development has stopped and seems to be regressing. Trying to decide if it would be better to go to .25 every day instead of .5 every 2 days. Any experts on this?
6 weeks ago before all this, I ordered a fresh round of supps and added several new products based on the hype and logs here. I normally only stick with the proven basics but was feeling adventurous. As far as I understand it, none of these supps are pro-hormones or pro-steroids. I do know that Cissus was rumored years ago to have slight anabolic properties... Could this be it, or one of the others? Here's what I ordered and started taking:
Universal (gave me unbelievably wicked gas at first, only use 1-2 times a week, usually stick with whey + waxy)
NOW Enzogenol (replaced Pygenol [sp] due to unavailablity)
Anabolic Innovations +Joint Complex
Jack3d (1 or 2 times a week)
My mainstay supplements have remained the same for a long time other than switching brands from Bulk Nutrition bulk to NutraPlanet bulk:
Costco Salmon Oil pills
Costco Vitamin C
Costco Kid Vitamin D/Calicum gummy bears
Plain 200 mg caffeine (1 or 2 times a week)
Anybody see anything that might stand out or be a problem - either something that reduces the effectiveness of the armidex, or something that would cause estrogen issues that would override my armidex ?
Physically, I had been training for, and raced in a marathon right about the time the gyno appeared if that might be a factor as well.